Alert archive / Louisiana / Gale Warnings in 2015
Gale Warning 8, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Nov 7, 2015, 3:45 PM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2015, 3:45 PM CST (21:45 UTC)
- Expired
- Nov 8, 2015, 6:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
239 WHUS74 KLCH 072145 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 345 PM CST SAT NOV 7 2015 ...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS... .A BROAD LOW PRESSURE SYSTEM OVER THE WEST CENTRAL GULF OF MEXICO...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS STATES...WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF. EAST WINDS WILL CONTINUE TO INCREASE WHILE BECOMING MORE NORTHEAST TONIGHT AS THE BROAD LOW TRACKS EASTWARD ACROSS THE GULF. FREQUENT GUSTS TO GALE FORCE ARE ALREADY OCCURRING OVER THE OFFSHORE WATERS WEST OF CAMERON...AND THESE STRONG WINDS ARE EXPECTED TO SPREAD EAST TO INCLUDE ALL OF THE OFFSHORE WATERS TONIGHT. GUSTS TO GALE FORCE ARE NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED...AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW. GMZ470-472-475-080600- /O.UPG.KLCH.SC.Y.0058.000000T0000Z-151108T1900Z/ /O.NEW.KLCH.GL.W.0008.151107T2145Z-151108T1200Z/ /O.NEW.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 345 PM CST SAT NOV 7 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. * WINDS...EAST TO NORTHEAST AT 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. NORTHEAST 20 TO 25 KNOTS SUNDAY. * WAVES/SEAS...5 TO 8 FEET TONIGHT. 4 TO 7 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-080600- /O.EXT.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 345 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET TONIGHT. 2 TO 4 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 13
4 follow-up statements
958 WHUS74 KLCH 080022 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 622 PM CST SAT NOV 7 2015 ...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS... .A BROAD LOW PRESSURE SYSTEM OVER THE WEST CENTRAL GULF OF MEXICO...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS STATES...WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF. EAST WINDS WILL CONTINUE TO INCREASE WHILE BECOMING MORE NORTHEAST TONIGHT AS THE BROAD LOW TRACKS EASTWARD ACROSS THE GULF. FREQUENT GUSTS TO GALE FORCE ARE ALREADY OCCURRING OVER THE OFFSHORE WATERS WEST OF CAMERON...AND THESE STRONG WINDS ARE EXPECTED TO SPREAD EAST TO INCLUDE ALL OF THE OFFSHORE WATERS TONIGHT. GUSTS TO GALE FORCE ARE NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED... AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW. GMZ470-472-475-081200- /O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/ /O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 622 PM CST SAT NOV 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WINDS...NORTHEAST AT 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. NORTHEAST 20 TO 25 KNOTS SUNDAY. * WAVES/SEAS...5 TO 8 FEET TONIGHT. 4 TO 7 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-081200- /O.EXB.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 622 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. * WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-081200- /O.CON.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 622 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 5 FEET TONIGHT. 2 TO 4 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS74 KLCH 080305 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 905 PM CST SAT NOV 7 2015 ...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS... .A LOW PRESSURE SYSTEM OFF THE LOUISIANA COAST...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS...WILL CONTINUE A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF. NORTHEAST WINDS WILL CONTINUE TONIGHT AS THE LOW TRACKS EASTWARD ACROSS THE GULF. GALE FORCE WINDS WILL CONTINUE OVER THE OFFSHORE WATERS OVERNIGHT THROUGH DAYBREAK SUNDAY. GUSTS TO GALE FORCE ARE NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED... AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW. GMZ470-472-475-081200- /O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/ /O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 905 PM CST SAT NOV 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WINDS...NORTHEAST AT 30 TO 35 KNOTS WITH FREQUENT GUSTS 40 TO 45 KNOTS. NORTHEAST 20 TO 25 KNOTS SUNDAY. * WAVES/SEAS...7 TO 10 FEET TONIGHT. 4 TO 7 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-081200- /O.CON.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 905 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-452-455-081200- /O.CON.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 905 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...NORTHEAST 25 TO 30 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...3 TO 7 FEET TONIGHT. 2 TO 4 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
324 WHUS74 KLCH 080412 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1012 PM CST SAT NOV 7 2015 ...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS... .A LOW PRESSURE SYSTEM OFF THE LOUISIANA COAST...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS...WILL CONTINUE A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF. NORTHEAST WINDS WILL CONTINUE TONIGHT AS THE LOW TRACKS EASTWARD ACROSS THE GULF. GALE FORCE WINDS WILL CONTINUE OVER THE OFFSHORE WATERS OVERNIGHT THROUGH DAYBREAK SUNDAY. GUSTS TO GALE FORCE ARE NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED... AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW. GMZ450-452-455-081200- /O.UPG.KLCH.SC.Y.0058.000000T0000Z-151109T0000Z/ /O.EXA.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/ /O.EXA.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- 1012 PM CST SAT NOV 7 2015 ...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHEAST AT 25 TO 35 KNOTS WITH FREQUENT GUSTS 45 KNOTS. * WAVES/SEAS...3 TO 7 FEET TONIGHT. 2 TO 5 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ470-472-475-081200- /O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/ /O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 1012 PM CST SAT NOV 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... * WINDS...NORTHEAST AT 35 TO 40 KNOTS WITH FREQUENT GUSTS 50 KNOTS. NORTHEAST 20 TO 25 KNOTS SUNDAY. * WAVES/SEAS...7 TO 12 FEET TONIGHT. 5 TO 8 FEET LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-081200- /O.CON.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1012 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
082 WHUS74 KLCH 080929 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 329 AM CST SUN NOV 8 2015 ...GALE WARNING IN EFFECT FOR THE OFFSHORE WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE NEARSHORE WATERS... .A LOW PRESSURE SYSTEM OFF THE LOUISIANA COAST...COMBINED WITH A STRONG HIGH PRESSURE SYSTEM BUILDING SOUTH FROM THE PLAINS...WILL CONTINUE A TIGHT PRESSURE GRADIENT ACROSS THE NORTHWEST GULF. NORTHEAST WINDS WILL CONTINUE TONIGHT AS THE LOW TRACKS EASTWARD ACROSS THE GULF. GALE FORCE WINDS WILL CONTINUE OVER THE OFFSHORE WATERS OVERNIGHT THROUGH DAYBREAK SUNDAY. GUSTS TO GALE FORCE ARE NOT CURRENTLY EXPECTED ON SUNDAY...BUT WINDS WILL REMAIN ELEVATED... AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE GULF WATERS TOMORROW. GMZ450-452-455-470-472-475-081730- /O.CON.KLCH.GL.W.0008.000000T0000Z-151108T1200Z/ /O.CON.KLCH.SC.Y.0059.151108T1200Z-151109T0000Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 329 AM CST SUN NOV 8 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... * WINDS...NORTHEAST AT 35 TO 40 KNOTS WITH FREQUENT GUSTS 50 KNOTS. NORTHEAST 20 TO 25 KNOTS SUNDAY. * WAVES/SEAS...7 TO 12 FEET TONIGHT. 5 TO 8 FEET LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR WITH GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ430-432-435-081200- /O.CON.KLCH.SC.Y.0058.000000T0000Z-151108T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 329 AM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTHEAST 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Nov 7, 11:57 AM CST, 3 hours 48 minutes earlier.
Area forecast discussion, Nov 7, 11:57 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1157 AM CST SAT NOV 7 2015
.AVIATION...A SLOW MOVING COLD FRONT IS PUSHING THROUGH A MOIST
TROPICAL AIRMASS. ISENTROPIC LIFTING IS RESULTING IN IFR
CONDITIONS AND RAIN OVER THE TERMINALS AS WELL AS GUSTY NORTHEAST
WINDS. A FEW EMBEDDED TSTMS WILL BE POSSIBLE DUE TO FAVORABLE
UPPER LEVEL WINDS AROUND THE SOUTHERN TERMINALS. GRADUAL
IMPROVEMENT TNITE WITH RAIN TAPERING OFF AND CIGS LIFTING TO MVFR.
VFR CIGS ARE INDICATED FOR AEX LATE TNITE AND THE REMAINDER OF THE
TERMINALS SUNDAY MORNING.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 1027 AM CST SAT NOV 7 2015/
DISCUSSION...
UPDATED MOST FIRST PERIOD GRIDS BASED ON LATEST OBSERVATIONAL AND
MODEL DATA. WIDESPREAD SHOWER ACTIVITY CURRENTLY OVER THE NW HALF
OR SO OF THE FCST AREA...WITH SHOWERS BECOMING MORE SCATTERED IN
NATURE FARTHER TO THE SOUTHEAST. RAINFALL TOTALS ARE GENERALLY
MANAGEABLE...THOUGH A FEW SPOTS ARE SEEING ENHANCED TOTALS EITHER
DUE TO BANDING OR CELL TRAINING. BULK OF RAIN SHOULD TEND TO SHIFT
EAST/SOUTHEAST WITH TIME...WITH THE CONVERGENCE ALONG THE FRONTAL
BOUNDARY SERVING AS A FOCUSING MECHANISM FOR LOCALLY HIGHER
RAINFALL AMTS.
WINDS AND WIND GUSTS WERE BOOSTED A BIT BASED ON CURRENT OBS...AND
WILL CONTINUE TO MONITOR FOR THE POSSIBILITY OF A WIND ADVISORY
FOR THE COASTAL COUNTIES/PARISHES.
13
PREV DISCUSSION... /ISSUED 556 AM CST SAT NOV 7 2015/
AVIATION...
A WEAK BOUNDARY IS DRAPED OVER COASTAL SOUTHEAST TEXAS AND
SOUTHERN LOUISIANA THIS MORNING. RAINS... CLOUDS... AND FOG
CONTINUE TO RESTRICT VSBY AND CEILINGS OVER THE REGION WITH
RAINS NOTED AT BPT AROUND LCH AND AEX. LFT AND ARA ARE GETTING A
BREAK FROM STORM ACTIVITY THIS AM. IFR TO MVFR FOR CEILINGS WITH
VSBY. VSBY IS EXPECTED TO REMAIN ABOVE ONE MILE OUTSIDE FOR
SHOWER/RAIN ACTIVITY. THE ACTIVITY IS EXPECTED TO CONTINUE INTO
THE AFTERNOON BEFORE BREAKING LATE IN THE DAY.
PREV DISCUSSION... /ISSUED 400 AM CST SAT NOV 7 2015/
DISCUSSION...
SLOW MOVING COOL FRONT CURRENTLY LAYING WEST TO EAST JUST NORTH
OF THE I-10 CORRIDOR EARLY THIS MORNING. THIS FRONT HAS BEEN
SAGGING SOUTHWARD AND WILL CONTINUE TO MIGRATE INTO THE COASTAL
WATERS LATER THIS MORNING THROUGH THIS AFTERNOON. RAINS OVERNIGHT
HAVE BEEN MAINLY CONFINED TO THE EASTERN COUNTY WARNING AREA WITH
FLASH FLOOD RAINS HAVING OCCURRED ACROSS NORTHWEST ST MARTIN
PARISH...NORTHWEST IBERIA PARISH AND SOUTHEAST ST LANDRY PARISH.
RAPIDES PARISH ALSO SOME MINOR FLOODING.
PRECIPITABLE WATER VALUES REMAIN VERY HIGH THIS MORNING WITH TWO
TO THREE STANDARD DEVIATIONS ABOVE THE NORMAL IN THE VICINITY
OF THE FRONT. THIS FRONTAL BOUNDARY IS SHALLOW AND THEREFORE WE
EXPECT A LARGE RAIN SHIELD TO DEVELOP BEHIND THE FRONT AS WARM
MOIST AIR OVERRUNS THE SHALLOW COOL FRONT. UPPER LEVEL
SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO BRING IMPULSES OF
ENERGY ACROSS THE REGION PRIMING THE ENVIRONMENT FOR ADDITIONAL
RAINS TODAY AND CONTINUING IN THE EVENING BEFORE DRY AIR FINALLY
SWEEPS FROM NORTHWEST TO SOUTHEAST BY SUNDAY MORNING.
THE AREA WILL LIKELY STILL SEE ANYWHERE FROM 1/2 INCH TO 1 1/2 INCHES
THROUGH SUNDAY MORNING...WITH ISOLATED HIGHER AMOUNTS UP TO 3
INCHES POSSIBLE. THESE ARE MANAGEABLE RAIN AMOUNTS WITH A FEW
FLASH FLOOD WARNINGS STILL POSSIBLE WHERE TRAINING OF CELLS TAKE
PLACE.
SOME SEA FOG REPORTED ALONG THE COASTAL AREAS HAS BEGUN TO LIFT AND
SHOULD CONTINUE TO IMPROVE AS NORTHERLY FLOW BEGINS TO INCREASE
ACROSS THE INTERIOR COASTAL WATERS. A SMALL CRAFT ADVISORY WILL BE
IN EFFECT TODAY FROM 18Z THROUGH 18Z SUNDAY AS NORTHERLY WINDS
TIGHTEN AND THEN LOOSEN UP SUNDAY AFTERNOON.
HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY AND RIGHT THROUGH
MONDAY BRINGING COOLER TEMPERATURES. A RETURN OF SOUTHERLY WINDS
ON TUESDAY MARKS THE CHANGE OF STABLE CONDITIONS TO UNSTABLE
WEATHER AS THE NEXT FRONT ENTERS THE AREA BY MIDWEEK BRINGING MORE
SHOWERS AND THUNDERSTORMS. CLEARING AND DRYING WILL MARK THE END
OF THE WEEK FROM LATE THURSDAY NIGHT INTO FRIDAY.
MARINE...
PATCHY FOG WILL LIFT THIS MORNING AS MIXING AND NORTHERLY FLOW
BEGINS TO INCREASE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
TO BEGIN AROUND 18Z TODAY AND CONTINUE THROUGH SUNDAY 18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 68 51 61 49 / 100 40 20 10
LCH 74 56 64 51 / 90 40 20 10
LFT 76 57 65 54 / 90 50 20 10
BPT 74 56 65 52 / 90 40 20 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CST SUNDAY FOR GMZ450-452-455-
470-472-475.
SMALL CRAFT EXERCISE CAUTION THROUGH SUNDAY AFTERNOON FOR GMZ430-
432-435.
&&
AVIATION...11Hazardous weather outlook, Nov 7, 5:18 AM CST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 518 AM CST SAT NOV 7 2015 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-081130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 518 AM CST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING SHALLOW COOL FRONT WILL DROP INTO THE GULF OF MEXICO TODAY. SIGNIFICANT OVERRUNNING OF MOISTURE WILL RESULT IN A VARIETY OF RAIN...SHOWERS AND EMBEDDED THUNDERSTORMS THAT WILL CONTINUE INTO TONIGHT. RAINFALL AMOUNTS ARE EXPECTED TO RUN 1/2 TO 1 1/2 INCHES WITH ISOLATED 3 INCHES POSSIBLE WHERE STORMS TRAIN OVER THE SAME AREA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH PRESSURE WILL BUILD INTO THE REGION ON SUNDAY BRINGING AN END TO THE POST FRONTAL RAINS. COOLER AND DRIER CONDITIONS WILL CONTINUE INTO MONDAY. SOUTHERLY WINDS WILL RETURN EARLY TUESDAY SETTING THE STAGE FOR THE NEXT COLD FRONT BY MIDWEEK. AFTER SOME BRIEF SHOWERS AND THUNDERSTORMS...HIGH PRESSURE WILL BUILD BACK IN BY THE END OF THE WEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ450-452-455-470-472-475-081130- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 518 AM CST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING COOL FRONT WILL ENTER THE COASTAL WATERS THIS MORNING. NORTHERLY WINDS AND HIGHER SEAS WILL DEVELOP AS THE PRESSURE GRADIENT TIGHTENS EARLY THIS AFTERNOON. A SMALL CRAFT ADVISORY WILL BE IN EFFECT THIS AFTERNOON AND CONTINUE INTO TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND REGENERATE THROUGH TONIGHT AS WARM AIR OVERRUNS THE COOL FRONT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STABLE DRY AIR WILL MOVE INTO THE COASTAL WATERS ON SUNDAY ENDING THE RAINS. ELEVATED WINDS AND SEAS WILL BEGIN TO WIND DOWN IN THE AFTERNOON. SOUTHERLY WINDS RETURN ON TUESDAY WITH A COLD FRONT EXPECTED TO ENTER THE GULF WATERS BY MIDWEEK. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Nov 7, 10:06 AM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1006 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM FLASH FLOOD 1 SW GROVES 29.93N 93.93W
11/07/2015 JEFFERSON TX DEPT OF HIGHWAYS
TXDOT REPORTS WATER OVER TWIN CITY HWY NEAR HWY 73
&&
HUMPHREYLocal storm report, Nov 7, 10:25 AM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1025 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLASH FLOOD PORT ARTHUR 29.90N 93.93W
11/07/2015 JEFFERSON TX LAW ENFORCEMENT
PORT ARTHUR PD REPORTS STREET FLOODING OCCURRING ALL OVER
TOWN
&&
HUMPHREYLocal storm report, Nov 7, 11:18 AM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1118 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD GROVES 29.95N 93.92W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED VIDEO OF FLOODING ON TWIN CITY HWY IN
GROVES
&&
HUMPHREYLocal storm report, Nov 7, 11:24 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1124 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD PORT ARTHUR 29.90N 93.93W
11/07/2015 JEFFERSON TX PUBLIC
PUBLIC POSTED PHOTO OF FLOODING IN PORT ARTHUR
&&
HUMPHREYLocal storm report, Nov 7, 11:36 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 AM CST SAT NOV 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD ESE GROVES 29.95N 93.91W
11/07/2015 JEFFERSON TX PUBLIC
PHOTO OF OVER SIX INCHES OF WATER AT INTERSECTION OF HAYS
AVE AND TERRELL STREET
&&
HUMPHREYThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 6, 7:09 PM CST | Special Weather Statement | LCH | Saint Martin | 81 min |
| Nov 6, 7:45 PM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 3 hr |
| Nov 6, 8:41 PM CST | Flash Flood Warning | LCH | Iberia, Saint Landry, Saint Martin | 5 hr |
| Nov 6, 10:44 PM CST | Areal Flood Advisory | LCH | Rapides | 3 hr |
| Nov 7, 9:19 AM CST | Areal Flood Advisory | LCH | Calcasieu, Cameron | 3 hr |
| Nov 7, 11:46 AM CST | Areal Flood Advisory | LCH | Avoyelles, Rapides, Vernon | 3 hr |
| Nov 7, 1:52 PM CST | River Flood Warning | LCH | Vernon | 59 hr |
| Nov 7, 3:27 PM CST | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 3 hr |
| Nov 7, 3:45 PM CST | Small Craft Advisory | LCH | 26 hr | |
| Nov 7, 3:53 PM CST | Wind Advisory | LCH | Cameron, Saint Martin | 14 hr |
| Nov 7, 5:18 PM CST | River Flood Warning | LCH | Lafayette, Vermilion | 8 days |
| Nov 7, 5:18 PM CST | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 19 hr |
| Nov 7, 5:33 PM CST | Areal Flood Advisory | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 4 hr |
| Nov 7, 6:20 AM CST | Flash Flood Warning | LCH | Jefferson, Orange | 3 hr |
| Nov 7, 6:32 AM CST | Areal Flood Advisory | LCH | Hardin, Jasper, Jefferson, Orange | 3 hr |
| Nov 7, 12:02 PM CST | Areal Flood Warning | LCH | Jefferson, Orange | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.